Aa
A
A
Close
Avatar universal
anxiety and numbness
i have anxiety and i was on paxil then zoloft for about 2 weeks a peace. but now i have been off all medications for about 3 weeks. my anxiety has come back and i have this feeling that i am either going to hurt myself or someone else i dont know why i feel like this but it is scaring the **** out of me! i dont want to do it but its this thought that keeps coming in my head over and over again and it makes me have panic attacks!
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal

Please call your physician right now and tell him what you've told us or go to your local hospital.

Discussion is closed
Cancel
Comment
Avatar universal
Please call 911 or call your doctor right a way. YOU CAN FEEL BETTER SOON! Let us know what you do.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
Top General Health Answerers
Avatar m tn
Blank
caregiver222
1415174 tn?1453246703
Blank
mkh9
CA
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC